| Model Number |
CYF-5A |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned and evaluated.In addition to the malfunction documented in b5, the additional evaluation findings are as follows: due to a pinhole on channel tube, water tightness was lost, due to wear of angle wire, bending angle in up direction did not meet the standard value, light guide bundle was slipping down, control unit was sticky due to water leakage, ud plate was sticky, eyepiece was sticky, ig bundle had a stain, and venting connector under grip had corrosion.The investigation is ongoing.A supplemental report will be submitted upon completion of the investigation or when additional information becomes available.
Event or Problem Description
The customer reported to olympus, the cystonephrofiberscope had an air/water leak.There were no reports of patient harm.The device was returned for evaluation/repair.During the device evaluation, it was found that there was residual liquid/foreign material in the channel tube.This medical device report (mdr) is being submitted to capture the reportable malfunction found during evaluation.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, the observed foreign material/liquid in the nozzle could not be identified and a definitive root cause of the issue could not be determined, as there was no deformation that might result in the retention of foreign material and the facility device reprocessing was confirmed to have been implemented in accordance with the ifu, however, the issue was likely the result of insufficient device cleaning/reprocessing.The issue may be detected/prevented by following the instructions for use sections below: ·chapter 6 application and conditions of cleaning, disinfection, and sterilization ·chapter 7 cleaning, disinfection, and sterilization procedures reprocessing survey info: - was the device as cleaned, disinfected, and sterilized before being sent to olympus: yes.- was there a delay in the start of pre-cleaning: not answered.- did the customer aspirate the water through the instrument/suction channel: yes.- were there abnormalities in the accessories used for reprocessing: no.- did the customer presoak the endoscope in the detergent solution: no.- has the customer wiped/brushed the instrument channel outlet with clean lint-free cloths, brushes, or sponges: yes.Olympus will continue to monitor field performance for this device.